Skip to Main content Skip to Navigation
Journal articles

On the growth of nonuniform lattices in pinched negatively curved manifolds

Abstract : We study the relation between the exponential growth rate of volume in a pinched negatively curved manifold and the critical exponent of its lattices. These objects have a long and interesting story and are closely related to the geometry and the dynamical properties of the geodesic flow of the manifold .
Complete list of metadatas

Cited literature [19 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00360859
Contributor : Marc Peigné <>
Submitted on : Thursday, February 12, 2009 - 1:53:33 PM
Last modification on : Thursday, April 16, 2020 - 2:32:05 PM
Document(s) archivé(s) le : Tuesday, June 8, 2010 - 10:18:24 PM

Files

volent-versionfinale2.pdf
Files produced by the author(s)

Identifiers

Citation

Françoise Dal'Bo-Milonet, Marc Peigné, Jean-Claude Picaud, Andrea Sambusetti. On the growth of nonuniform lattices in pinched negatively curved manifolds. journal für die reine und angewandte Mathematik (Crelles Journal), de Gruyter, 2009, 2009 (627), pp.31-52. ⟨10.1515/CRELLE.2009.010⟩. ⟨hal-00360859⟩

Share

Metrics

Record views

432

Files downloads

367